RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Mansour, Toufik

Statistics Math-Net.Ru
Total publications: 2
Scientific articles: 2

Number of views:
This page:1197
Abstract pages:392
Full texts:32
References:34
E-mail:
Website: http://www.math.haifa.ac.il/toufik/

http://www.mathnet.ru/eng/person51117
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/662503

Publications in Math-Net.Ru
2018
1. M. Archibald, A. Blecher, Ch. Brennan, A. Knopfmacher, T. Mansour, “Durfee squares in compositions”, Diskr. Mat., 30:3 (2018),  3–13  mathnet  elib; Discrete Math. Appl., 28:6 (2018), 359–367  isi  scopus
2009
2. Toufik Mansour, Matthias Schork, “On Linear Differential Equations Involving a Para-Grassmann Variable”, SIGMA, 5 (2009), 073, 26 pp.  mathnet  mathscinet  isi  scopus

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020